Works matching DE "DISCONTINUOUS groups"
Results: 103
A TRACE FORMULA FOR A FAMILY OF JACOBI OPERATORS.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 2, p. 115, doi. 10.1142/S0219530509001311
- By:
- Publication type:
- Article
A Different Expression of the Weil–Petersson Potential on the Quasi-Fuchsian Deformation Space.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 2, p. 91, doi. 10.1007/s11005-005-0004-z
- By:
- Publication type:
- Article
A design of residual error estimates for a high order BDF-DGFE method applied to compressible flows.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 6, p. 523, doi. 10.1002/fld.3811
- By:
- Publication type:
- Article
Multi-material topology optimization using ordered SIMP interpolation.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 55, n. 2, p. 477, doi. 10.1007/s00158-016-1513-3
- By:
- Publication type:
- Article
Monotone Regression and Density Function Estimation at a Point of Discontinuity.
- Published in:
- Journal of Nonparametric Statistics, 2002, v. 14, n. 3, p. 279, doi. 10.1080/10485250212380
- By:
- Publication type:
- Article
A NOTE ON SPECTRAL ANALYSIS OF STOCHASTIC SERIES.
- Published in:
- Decision Sciences, 1973, v. 4, n. 1, p. 58, doi. 10.1111/j.1540-5915.1973.tb01705.x
- By:
- Publication type:
- Article
NUMERICAL ANALYSIS ON PROGRESSIVE FRACTURE BEHAVIOR BY USING ELEMENT-FREE METHOD BASED ON FINITE COVERS.
- Published in:
- International Journal of Computational Methods, 2005, v. 2, n. 4, p. 543, doi. 10.1142/S0219876205000600
- By:
- Publication type:
- Article
A KLEINIAN PERSPECTIVE ON THE DIVORCE PROCESS: FROM THE PARANOID-SCHIZOID TO THE DEPRESSWE POSITION.
- Published in:
- Clinical Social Work Journal, 2006, v. 34, n. 3, p. 279, doi. 10.1007/s10615-005-0015-3
- By:
- Publication type:
- Article
RESIDUAL FINITENESS OF OUTER AUTOMORPHISM GROUPS OF FINITELY GENERATED NON-TRIANGLE FUCHSIAN GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 1, p. 59, doi. 10.1142/S0218196705002104
- By:
- Publication type:
- Article
Discontinuity of Cappings in the Recursively Enumerable Degrees and Strongly Nonbranching Degrees.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 3, p. 287, doi. 10.1002/malq.19940400302
- By:
- Publication type:
- Article
Riemann mappings of invariant components of Kleinian groups.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 80, n. 3, p. 716, doi. 10.1112/jlms/jdp052
- By:
- Publication type:
- Article
GALOIS ORBITS OF PRINCIPAL CONGRUENCE HECKE CURVES.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 67, n. 3, p. 673, doi. 10.1112/S0024610703004113
- By:
- Publication type:
- Article
On Pontryagin's first direct method in pursuit problems.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 157, doi. 10.1134/S0001434611070169
- By:
- Publication type:
- Article
General linear problem of the isomonodromic deformation of Fuchsian systems.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 3/4, p. 529, doi. 10.1134/S0001434607030303
- By:
- Publication type:
- Article
Asymptotic stability and instability of the solutions of systems with impulse action.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 3/4, p. 491, doi. 10.1007/s11006-006-0167-7
- By:
- Publication type:
- Article
Analytic Classification of Fuchsian Singular Points.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 3/4, p. 348, doi. 10.1023/B:MATN.0000043462.06397.ab
- By:
- Publication type:
- Article
The Patterson-Sullivan measure and proper conjugation for Kleinian groups of divergence type.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 29, n. 2, p. 657, doi. 10.1017/S0143385708080267
- By:
- Publication type:
- Article
A multifractal formalism for growth rates and applications to geometrically finite Kleinian groups.
- Published in:
- Ergodic Theory & Dynamical Systems, 2004, v. 24, n. 1, p. 141, doi. 10.1017/s0143385703000282
- By:
- Publication type:
- Article
Singular elements of semi-simple algebraic groups.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2008, v. 45, n. 1, p. 158
- By:
- Publication type:
- Article
Transcendental trace formulas for finite-gap potentials.
- Published in:
- Theoretical & Mathematical Physics, 2010, v. 164, n. 1, p. 920, doi. 10.1007/s11232-010-0073-8
- By:
- Publication type:
- Article
Metarepresentation and the great cognitive divide: A commentary on Henriques' “Psychology Defined”.
- Published in:
- Journal of Clinical Psychology, 2004, v. 60, n. 12, p. 1263, doi. 10.1002/jclp.20070
- By:
- Publication type:
- Article
Existence of uniformly stable solutions of nonautonomous discontinuous dynamical systems.
- Published in:
- Journal of the Egyptian Mathematical Society, 2011, v. 19, n. 1/2, p. 91, doi. 10.1016/j.joems.2011.09.006
- By:
- Publication type:
- Article
A note on discontinuous problem with a free boundary.
- Published in:
- Journal of the Egyptian Mathematical Society, 2011, v. 19, n. 1/2, p. 86, doi. 10.1016/j.joems.2011.09.002
- By:
- Publication type:
- Article
Beyond the Charismatic Leader: Leadership and Organizational Change.
- Published in:
- California Management Review, 1990, v. 32, n. 2, p. 77, doi. 10.2307/41166606
- By:
- Publication type:
- Article
Synchronization analysis of complex-Variable chaotic systems with discontinuous unidirectional coupling.
- Published in:
- Complexity, 2016, v. 21, n. 6, p. 343, doi. 10.1002/cplx.21693
- By:
- Publication type:
- Article
Closed Form Solution and Equivalent Equation Approximation of Linear Advection by a Non Dissipative Second Order Scheme for Step Initial Conditions.
- Published in:
- Acta Applicandae Mathematicae, 2014, v. 130, n. 1, p. 151, doi. 10.1007/s10440-013-9844-1
- By:
- Publication type:
- Article
An analysis of a discontinuous spectral element method for elastic wave propagation in a heterogeneous material.
- Published in:
- Computational Mechanics, 2015, v. 55, n. 4, p. 789, doi. 10.1007/s00466-015-1137-2
- By:
- Publication type:
- Article
Variational formulation of curved beams in global coordinates.
- Published in:
- Computational Mechanics, 2014, v. 53, n. 4, p. 611, doi. 10.1007/s00466-013-0921-0
- By:
- Publication type:
- Article
DISCONTINUOUS SWEEPING PROCESS WITH PROX-REGULAR SETS.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2017, v. 23, n. 4, p. 1293, doi. 10.1051/cocv/2016053
- By:
- Publication type:
- Article
Analysis of scattering from multi-scale and multiple targets using characteristic basis function (CBFM) and integral equation discontinuous Galerkin (IEDG) methods.
- Published in:
- Journal of Electromagnetic Waves & Applications, 2017, v. 31, n. 10, p. 969, doi. 10.1080/09205071.2017.1311237
- By:
- Publication type:
- Article
A WILD KNOT 핊<sup>2</sup> ↪ 핊<sup>4</sup> AS LIMIT SET OF A KLEINIAN GROUP:: INDRA'S PEARLS IN FOUR DIMENSIONS.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2007, v. 16, n. 8, p. 1083, doi. 10.1142/S0218216507005610
- By:
- Publication type:
- Article
CHARACTERISTICS OF DISCONTINUOUS AND NONINVERTIBLE 2-D MAPS.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2007, v. 21, n. 23/24, p. 3960, doi. 10.1142/S0217979207045025
- By:
- Publication type:
- Article
Nested Quantum Dyck Paths and ∇(sλ).
- Published in:
- IMRN: International Mathematics Research Notices, 2008, v. 2008, p. 1, doi. 10.1093/imrn/rnm157
- By:
- Publication type:
- Article
Covering Spaces of Arithmetic 3-Orbifolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2008, v. 2008, p. 1, doi. 10.1093/imrn/rnn036
- By:
- Publication type:
- Article
Fixed points of imaginary reflections on hyperbolic handlebodies.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2010, v. 148, n. 1, p. 135, doi. 10.1017/S0305004109990272
- By:
- Publication type:
- Article
Commensurability classes of arithmetic Fuchsian surface groups of genus 2.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2010, v. 148, n. 1, p. 117, doi. 10.1017/S0305004109990260
- By:
- Publication type:
- Article
Myrberg type dynamics are preserved by quasi-isometries of hyperbolic space.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2004, v. 136, n. 2, p. 413, doi. 10.1017/S0305004103007151
- By:
- Publication type:
- Article
REGULARIZATION FOR SURFACE REPRESENTATIONS OF DISCONTINUOUS SOLUTIONS OF LINEAR ILL-POSED PROBLEMS.
- Published in:
- Numerical Functional Analysis & Optimization, 2001, v. 22, n. 1/2, p. 79, doi. 10.1081/NFA-100103789
- By:
- Publication type:
- Article
Modeling Training Effects Using a Human Performance Taxonomy.
- Published in:
- Human Factors, 2011, v. 53, n. 4, p. 391, doi. 10.1177/0018720811413766
- By:
- Publication type:
- Article
The Selberg-Weil-Kobayashi rigidity theorem: The rank one solvable case.
- Published in:
- International Journal of Mathematics, 2016, v. 27, n. 10, p. 1, doi. 10.1142/S0129167X16500853
- By:
- Publication type:
- Article
Homogeneous space with non-virtually abelian discontinuous groups but without any proper -action.
- Published in:
- International Journal of Mathematics, 2016, v. 27, n. 3, p. -1, doi. 10.1142/S0129167X1650018X
- By:
- Publication type:
- Article
Stability of discontinuous groups for reduced threadlike Lie groups.
- Published in:
- International Journal of Mathematics, 2015, v. 26, n. 8, p. -1, doi. 10.1142/S0129167X15500573
- By:
- Publication type:
- Article
On some properties of conjugate trigonometric Fourier series.
- Published in:
- Georgian Mathematical Journal, 2013, v. 20, n. 2, p. 397, doi. 10.1515/gmj-2013-0017
- By:
- Publication type:
- Article
Piecewise linear differential systems without equilibria produce limit cycles?
- Published in:
- Nonlinear Dynamics, 2017, v. 88, n. 1, p. 157, doi. 10.1007/s11071-016-3236-9
- By:
- Publication type:
- Article
Bifurcation of limit cycles at infinity in a class of switching systems.
- Published in:
- Nonlinear Dynamics, 2017, v. 88, n. 1, p. 403, doi. 10.1007/s11071-016-3249-4
- By:
- Publication type:
- Article
Numerical approximation of a class of discontinuous systems of fractional order.
- Published in:
- Nonlinear Dynamics, 2011, v. 66, n. 1/2, p. 133, doi. 10.1007/s11071-010-9915-z
- By:
- Publication type:
- Article
Investigation of microstrip radial stub CAD models from 2 to 60 GHz.
- Published in:
- International Journal of RF & Microwave Computer-Aided Engineering, 2000, v. 10, n. 2, p. 95, doi. 10.1002/(SICI)1099-047X(200003)10:2<95::AID-MMCE2>3.0.CO;2-Y
- By:
- Publication type:
- Article
On first order discontinuous scalar differential equations.
- Published in:
- Nonlinear Studies, 1999, v. 6, n. 2, p. 161
- By:
- Publication type:
- Article
Modified Bers operators and the duality of multiplicative holomorphic automorphic forms.
- Published in:
- Siberian Mathematical Journal, 2009, v. 50, n. 4, p. 715, doi. 10.1007/s11202-009-0082-8
- By:
- Publication type:
- Article
Constructing an automorphic form from the orbit of a transformation.
- Published in:
- Siberian Mathematical Journal, 2007, v. 48, n. 5, p. 769, doi. 10.1007/s11202-007-0079-0
- By:
- Publication type:
- Article